# SDR ASMF201101002

- Difficulty date: December 26, 2010
- Submitted: January 3, 2011
- Operation: Air carrier
- Aircraft: N852AM
- Make and model: Boeing 737752
- Aircraft serial: 33787
- Aircraft time: 22,417 hours, 11,721 cycles
- Engine: Cfmint CFM567B22
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Carbon Seal
- Part number: 3051157090
- Condition: Damaged
- Location: Rt Engine
- Part time: 22,428 hours, 11,725 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

CAPTAIN REPORTED THAT DURING CRUISE, THE RT ENGINE OIL QUANTITY DECREASED AND THE OIL QUANTITY REACHED 1 QUARTER DURING DESCENT, SO FLIGHT CREW ACCOMPLISHED THE QRH 7.21 AND 7.14 PROCEDURES AND SHUT DOWN THE ENGINE.  ACFT WAS SENT TO THE HANGAR AND DURING OVERNIGHT CHECK MX PERFORMED RT ENGINE RUN, DETECTING OIL LEAK IN THE IDG GEARBOX CARBON SEAL.  THE RT ENGINE IDG GEARBOX CARBON SEAL WAS REPLACED IAW MM 72-60-00 AND OPS TEST WAS PERFORMED IAW MM 71-00-00, ALL CORRECT.
